Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 8, Pages 1280–1282 (Mi zvmmf1624)  

This article is cited in 1 scientific paper (total in 1 paper)

An extension of the Sherman–Morrison identity to the case of rank-one modification of the full rank pseudoinverse matrix

V. I. Erokhin

Borisoglebsk State Teachers Training Institute

Full text: PDF file (313 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:8, 1228–1230

Bibliographic databases:
UDC: 519.613
MSC: Primary 15A09; Secondary 65F20
Received: 07.10.1998
Revised: 02.12.1998

Citation: V. I. Erokhin, “An extension of the Sherman–Morrison identity to the case of rank-one modification of the full rank pseudoinverse matrix”, Zh. Vychisl. Mat. Mat. Fiz., 39:8 (1999), 1280–1282; Comput. Math. Math. Phys., 39:8 (1999), 1228–1230

Citation in format AMSBIB
\Bibitem{Ero99}
\by V.~I.~Erokhin
\paper An extension of the Sherman--Morrison identity to the case of rank-one modification of the full rank pseudoinverse matrix
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 8
\pages 1280--1282
\mathnet{http://mi.mathnet.ru/zvmmf1624}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1719151}
\zmath{https://zbmath.org/?q=an:0970.15003}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 8
\pages 1228--1230


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1624
  • http://mi.mathnet.ru/eng/zvmmf/v39/i8/p1280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Erokhin, “Svoistva optimalnoi odnorangovoi korrektsii matrits koeffitsientov nesovmestnykh neodnorodnykh lineinykh modelei”, Diskretn. analiz i issled. oper., ser. 2, ser. 2, 9:1 (2002), 33–60  mathnet  mathscinet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:303
    Full text:124
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021